# SDR FDEA201710032845

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 5,434 hours, 2,126 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587694
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 145T5876-94 CRACKED EDGES. FABRICATED FLOORBOARD 242FF 145T5876-94 ON T17/1299306 PER SRZ-25-005 REV M  MAJOR REPAIR CAT A.
